# SDR QMLA2012062112104

- Difficulty date: June 21, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N197AM
- Make and model: Snias AS350B2
- Aircraft serial: 2917
- Aircraft time: 7,068 hours, 23,291 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 4,150 hours, 12,217 cycles
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 350A33020005
- Part serial: M2457
- Condition: Leaking
- Location: Tail Rotor
- Part time: 758 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PIC WALKAROUND, NOTED EXCESSIVE AMOUNTS OF OIL THAT LEAKED OUT OF THE TAIL GEARBOX.
